English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 59131/92571 (64%)
造访人次 : 735855      在线人数 : 49
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41422


    题名: An Efficient Algorithm for Exact Distribution of Discrete Scan Statistics
    作者: Ebneshahrashoob, Morteza;Gao, Tangan;吳孟年;Wu, Meng-nien
    贡献者: 淡江大學數學學系
    关键词: i.i.d. Bernoulli trials;two-state Markov dependent trials;waiting time random variables probability generating functions;success runs
    日期: 2005-12-01
    上传时间: 2010-01-28 07:31:57 (UTC+8)
    出版者: New York: Springer New York LLC
    摘要: Waiting time random variables and related scan statistics have a wide variety of interesting and useful applications. In this paper, exact distribution of discrete scan statistics for the cases of homogeneous two-state Markov dependent trials as well as i.i.d. Bernoulli trials are discussed by utilizing probability generating functions. A simple algorithm has been developed to calculate the distributions. Numerical results show that the algorithm is very efficient and is capable of handling large problems.
    關聯: Methodology and Computing in Applied Probability 7(4), pp.459-471
    DOI: 10.1007/s11009-005-5003-0
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML320检视/开启
    index.html0KbHTML135检视/开启
    index.html0KbHTML143检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈